# SDR CA970129016

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW4056
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan Blades
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH VIBRATION ON #2 ENGINE WITH FAN BLADE SHINGLING. INSPECTION FOUND ALL FAN BLADES SHINGLED, MANY BLADES DAMAGED AT MID SPAN SHROUD AREA, TWO BLADES ARE BENT OR TWISTED, MANY BLADES WTIH CONTACT SURFACES "B" AND "A" DAMAGED. THE ENGINE PICKED UP HEAVY SNOW (OR SLUSH) DURING TAKEOFF. ALL FAN BLADES REMOVED. STAGE 2 FAN EXIT VANES AND EXHAUST CHECKED SERVICEABLE. FAN BLADE SET WAS REPLACED. ENGINE GROUND RUN AND VIBRATION SURVEY CARRIED OUT SERVICEABLE.
